# SDR IPXA09557577

- Difficulty date: September 24, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 18,228 hours, 12,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, I
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 WHILE WORKING EO B757-5100-30760C FOUND DENT IN FUSELAGE SKIN BY EXISTING REPAIR AT BS 588 BELOW STR 19L.  REPAIR IAW ER 09-4725.
